# SDR SCNA20131025185

- Difficulty date: October 11, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,008 hours, 23,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STRINGER 17L IS DENTED AT CENTER LIGHTNING HOLE AT BS 857.  REPAIRED WEB.
